Advertisement

Can cozaar taken with coumadin (for DVT) cause bruising and swelling?

Bruising and more pronounced swelling is not a side effect of the Cozaar. Increased bruising can be a sign that your Coumadin dose is too high, and increased swelling could indicate an issue with the DVT. You need to contact your physician as soon as possible to have the DVT and your blood levels checked. 

Continue Learning about Antihypertensive

How do clonidine tablets interact with other medications or food?
Donna Hill Howes, RNDonna Hill Howes, RN
Clonidine may interact with the following medications, and should be avoided: azelastine nasal sp...
More Answers
What should I know about aliskiren before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are breastfeeding, do not use aliskiren. It is not known if this drug can be passed into brea...
More Answers
How do calcium channel blockers help manage heart failure?
Donna Hill Howes, RNDonna Hill Howes, RN
The calcium channel blockers diltiazem and verapamil can be used for people with diastolic heart fai...
More Answers
What are the side effects of candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include low blood pressure, dizziness, upper respiratory infection, inflammation of...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.